MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383641
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva needle disengagement removal difficult.The following information was provided by the initial reporter, translated from chinese to english: the head nurse of ward 4 of the renal department reported the details as follows: during the puncture process, it was found that the needle core could not be withdrawn, and after violent withdrawal, it was found that the needle core was in a twisted shape number of affected units: 1.
 
Additional Manufacturer Narrative
Facility name exceeds character limit: (b)(6).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: the complaint of a damaged needle was confirmed, and the cause appeared to be supplier related.One needle from a nexiva device was provided for investigation.A spiral groove was observed on the needle between the grip and the midpoint of the needle, which likely contributed to the reported needle disengagement difficulty.The appropriate personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20858777
Report Number1710034-2024-01439
Device Sequence Number8730063
Product Code FOZ
UDI-Device Identifier00382903836413
UDI-Public(01)00382903836413(11)240131(17)270131(10)4029691
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383641
Device Lot Number4029691
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown